Symplectic subvarieties of projective fibrations over symplectic manifolds
Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1661-1672.

Given a symplectic fibration EM, with M compact and symplectic and the fibres complex projective, we produce symplectic submanifolds of E analytic in the vertical direction, and apply this to complex vector bundles on symplectic manifolds.

Soit EM une fibration symplectique , avec M symplectique et compacte et les fibres projectives complexes; on construit des sous-variétés symplectiques de E analytiques dans la direction verticale, et on donne une application aux fibrés vectoriels complexes sur les variétés symplectiques.

@article{AIF_1999__49_5_1661_0,
     author = {Paoletti, Roberto},
     title = {Symplectic subvarieties of projective fibrations over symplectic manifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {1661--1672},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {5},
     year = {1999},
     doi = {10.5802/aif.1733},
     zbl = {0955.53018},
     mrnumber = {2000h:53110},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1733/}
}
TY  - JOUR
AU  - Paoletti, Roberto
TI  - Symplectic subvarieties of projective fibrations over symplectic manifolds
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 1661
EP  - 1672
VL  - 49
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1733/
UR  - https://zbmath.org/?q=an%3A0955.53018
UR  - https://www.ams.org/mathscinet-getitem?mr=2000h:53110
UR  - https://doi.org/10.5802/aif.1733
DO  - 10.5802/aif.1733
LA  - en
ID  - AIF_1999__49_5_1661_0
ER  - 
%0 Journal Article
%A Paoletti, Roberto
%T Symplectic subvarieties of projective fibrations over symplectic manifolds
%J Annales de l'Institut Fourier
%D 1999
%P 1661-1672
%V 49
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1733
%R 10.5802/aif.1733
%G en
%F AIF_1999__49_5_1661_0
Paoletti, Roberto. Symplectic subvarieties of projective fibrations over symplectic manifolds. Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1661-1672. doi : 10.5802/aif.1733. http://www.numdam.org/articles/10.5802/aif.1733/

[A] D. Auroux, Asymptotically Holomorphic Families of Symplectic Submanifolds, GAFA, 7 (1997), 29-58. | MR | Zbl

[D] S. Donaldson, Symplectic Submanifolds and Almost Complex Geometry, J. of Diff. Geom., 44 (1996), 666-705. | MR | Zbl

[GLS] V. Guillemin, E. Lerman, S. Sternberg, Symplectic Fibrations and Multiplicity Diagrams, Cambridge University Press, 1996. | MR | Zbl

[GS] V. Guillemin, S. Sternberg, Symplectic Techniques in Physics, Cambridge University Press, 1984. | MR | Zbl

[L] R. Lazarsfeld, Some Applications of the Theory of Ample Vector Bundles, in: Complete Intersections, Acireale 1983, S. Greco and R. Strano eds, Lecture Notes in Mathematics, 1902, Springer Verlag (1984), 29-61. | MR | Zbl

[MS] D. Mcduff, D. Salamon, Introduction to Symplectic Topology, Clarendon Press, Oxford, 1995. | MR | Zbl

[M] D. Mumford, J. Fogarty, F. Kirwan, Geometric Invariant Theory, Springer Verlag, 1994. | MR | Zbl

[S] A. Sommese, Submanifolds of Abelian Varieties, Math. Ann., 233 (1978), 229-256. | MR | Zbl

[W] A. Weinstein, A Universal Phase Space for Particles in a Yang-Mills Field, Lett. Math. Phys., 2 (1977), 417-420. | MR | Zbl

Cited by Sources: